Complementability of subspaces generated by independent functions in a symmetric space
Funkcionalʹnyj analiz i ego priloženiâ, Tome 16 (1982) no. 2, pp. 64-65
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1982_16_2_a6,
author = {V. A. Babets},
title = {Complementability of subspaces generated by independent functions in a symmetric space},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {64--65},
year = {1982},
volume = {16},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1982_16_2_a6/}
}
V. A. Babets. Complementability of subspaces generated by independent functions in a symmetric space. Funkcionalʹnyj analiz i ego priloženiâ, Tome 16 (1982) no. 2, pp. 64-65. http://geodesic.mathdoc.fr/item/FAA_1982_16_2_a6/
[1] Cartan H., Ann. Ecole Norm. Super., 45 (1928), 255–346 | DOI | MR | Zbl
[2] Dufresnoy J., Ann. Ecole Norm. Super., 61 (1944), 1–44 | DOI | MR | Zbl
[3] Kobayashi S., Bull. Amer. Math. Soc., 82:3 (1976), 357–416 | DOI | MR | Zbl
[4] Cowen M.I., Value-Distribution Theory, part A, New York, 1974, 205–223 | MR | Zbl
[5] Griffiths P.A., J. Math. Mech., 14:1 (1965), 117–140 | MR | Zbl
[6] Babets V.A., Differentsialno-geometricheskii kriterii giperbolichnosti, Dep. No 2596-79, 31 pp.
[7] Carlson I., Griffiths P.A., Ann. Math., 95 (1972), 557–584 | DOI | MR | Zbl